# SDR 0103949869

- Difficulty date: November 3, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 53,993 hours, 50,986 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Line MTC., activities at the ATL base MTC. The lower angle (9959159-58) angle was found cracked at the 176 RHS at the aft end portion of the lower cap of the pylon closing rib. A new lower cap section was installed and spliced with a repair angle. 0.040" TI-6AI-4V, EA 98-185280
